# SDR AALA202406115378

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,362 hours, 28,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARM/DISARM LEVER HANDLE IS LOOSE. MAINTENANCE SECURED LOOSE SCREW ON THE 3L DOOR ARM/DISARM LEVER HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-22.
